If you need an accessible version of this item please contact JSTOR User Support

[On the Foundations of Information Theory]: Discussion

C. R. Rao, A. Rényi and D. G. Kendall
Revue de l'Institut International de Statistique / Review of the International Statistical Institute
Vol. 33, No. 1 (1965), p. 14
DOI: 10.2307/1401302
Stable URL: http://www.jstor.org/stable/1401302
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
14
    14